# SDR CALA9601441

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HORIZONTAL LEG OF AFT CARGO FLOORBEAM CORRODED AT STA 1130, RBL ZERO TO RBL 56.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5330-03333.
